# SDR DALA2024020601582

- Difficulty date: January 31, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N309DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 55107
- Aircraft time: 7,997 hours, 3,680 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Service Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Lavatory
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV SERVICE PANEL - PROTECTIVE SEALANT DELAMINATING INSIDE LAV SERVICE PANEL. EVIDENCE OF CORROSION NOTED. SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0259:2021-2015/005 00005 REPAIRED PER PRI 614826-14 REV. 0, REV 1AND REV 2 AND ER/A 614826-14 REV. ORIGINAL. (LP# 0180743)
